# SDR AUS20011396

- Difficulty date: November 16, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Faulty
- Location: Stabilizer Actua
- Component: Stabilizer Actua
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) STABILISER ACTUATOR SUSPECT FAULTY.
